Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I accidently dropped some of my pills. A gabapentin capsule,

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1254 Questions

default
Posted on Wed, 19 Dec 2018 in Internal Doctor Category
Question: I accidently dropped some of my pills. A gabapentin capsule, 2 metformin tablets, and an amlodipine tablet. There are three dogs here. I don't know who might have swallowed what. Should I make all three vomit? This happened approximately. 30 minutes ago.
doctor
Answered by Dr. Arnab Banerjee 11 minutes later
Brief Answer:
ideally, you should make all of them vomit at the earliest...

Detailed Answer:
Hello and Welcome to 'Ask A Doctor' service...
I've gone through your query in details...
I can understand your concerns...

Yes, since this is an uncertain situation, ideally you should make all three of them vomit right away. Afterwards, do observe how they stay. Also, try to feed them something sweet (as some of the metformin may have already been absorbed inside in some of them)...

In case unable to induce vomiting, observing any lack of activities, lethargy, irritability in any of them, I'd request you not to take any chance, take them to the nearest VET-clinic for a prompt check-up without any further delay...

Let me know if I can assist you further...

Take Care
Kind Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on